I have been taking cholestyramine powder for about 6 months and if you take it you know it is not pleasant. It does not dissolve in liquid and if not mixed up vigorously you are swallowing lumps of orange powder. If there is anyone out there who takes it and has found a halfway bearable way of taking it I would greatly appreciate any advice. It helps so well for me but I want to puke everytime I drink it. What sucks is just about everything bothers me and I… read more
I just recently started taking a good strong probiotic and peppermint oil caps. Has anyone else had any luck with doing this for their IBS-D?
Since April 2019 I have had a weird pressure like pain under my left rib cage. Through various tests the only thing my GI doctor can tell is I have IBS. He put me on dicyclomine for about a month now. It has relieved some of my symptoms such as lower abdominal cramps and the feeling of having to use the restroom but didn't have to. But I feel like this medicine has given me new symptoms such a abdominal pains but higher now. Also, I can just hear my food digesting it's so loud. Has anyone else had… read more
I know this is for ibs but I have no idea where else to ask I have been in agonising pain, I was in hospital and sent home with suspected gallstones I have to wait two weeks for a scan I have already had a scan before but nothing showed, I keep having this pain under the breath area and in the middle of Upper abdo and then horrendous constant pain around my kidney area both sides to extrema my gallblader is tender to touch but I'm not convinced it's my gallbladder? The flank pain is the… read more
So today I was given something new as last resort for my tummy cramps dicycloverine also known as dicyclomine what's everyonez thoughts on this Tablet does it work? Do u see it helps
As I have read that it has some bad side effects and causes drowsyness I have taken two before food and given me terrible gas but I'm more scared it will constipate me as it does say slows the gut but I already suffer with obstructions due to constipation I have to be careful with tablets… read more
It’s seems like everything I eat hurts my stomach lately! Whether it’s a salad or even a bowl of soup! Any tips would be helpful :(